time. Maybe my body has built up a tolerance for it and I dont know?
I have been on it about that long and about one year ago I had to have it upped to do the trick. If it had worked all this time, I would not change the medication but have the amount upped. It is just that simeple. But to change medications at this point could be a big mistake.
This is something you definitely have to address with your physician and soon. I was on Lexapro for 4 years and all of a sudden it just stopped working. I found myself very depressed and feeling hopeless. I ended up in a mental hospital in "lock down" over it. All they did was switch my Lexapro to Celexa and it was over that quick. Either that or I was just so darn happy to get the heck out of there. JK! Definitely speak to your prescribing physician, but do it sooner than later. A quick fix is definitely easier than going through what I did. Best of luck regarding happier horizons!!
Hi from "Sacosam" I'm having the same problems with Sertraline after 9 yrs. +/_ and i'm gonn'a have it changed to something 'cause it just ain't working any more.
I also got a question for you guys... Do you think "Big Pharma" etc could be messing with Generic Meds. [yes they can..easy] I found out for a fact that BP gets no money from generics ? ?
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2011 • 5 answers
Posted 9 Mar 2011 • 2 answers
Posted 26 Apr 2014 • 6 answers
Posted 7 Aug 2014 • 7 answers
I take 100mg/day of prozac/Dr. prescribed.Max daily dose reads60-80mg/day. Any dangers w/ 100mg/day?
Posted 17 Feb 2015 • 3 answers